Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568144
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Geoffrey Hemion
Title: The classification of knots and 3-dimensional spaces
Additional book information: Oxford University Press, New York, 1992, 162 pp., US$43.50. ISBN 0-19-859697-9.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Abigail Thompson
Journal: Bull. Amer. Math. Soc. 31 (1994), 252-254